Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 2, Pages 159-165

Davis-type theorems for martingale difference sequences

Department of Mathematical Sciences, University of New Brunswick, P.O. Box 5050, NB, Saint John, Canada E2L 4L5

Received 25 February 2004; Revised 10 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Stoica, “Davis-type theorems for martingale difference sequences,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 2, pp. 159-165, 2005.